# SDR FDEA201301280205

- Difficulty date: January 28, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N524FE
- Make and model: Doug MD-11F
- Aircraft serial: 48480
- Aircraft time: 64,440 hours, 11,029 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR LT TRUNNION ATTACHMENT FITTING FOUND CRACKED.  REPAIRED IAW SRM 53-10-14, FIG 202, REPAIR 2, REV 51.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 116.
